Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Can belching cause increase in heart rate?

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Excellent
Answered by

Cardiologist
Practicing since : 2010
Answered : 1360 Questions
Question
I have a bit of a problem: when I burp my heart rate goes up and it's not just one burp then it's over its about five with-in a span of 30 minutes then it stops and then everything is back to normal
Tue, 8 May 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Bhanu Partap 53 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello

After going through the medical details provided by you i can understand your concern and i would like to tell you that burps or hiccups causes some sort of nervous stimulation which increases the heart rate momentarily which return back to normal quickly.

If you dont feel any sort of symptoms like palpitations or chest discomfort then there is nothing to worry about. Also taking your young age into consideration you need not worry for this.

I hope this information will answer your query and relieve your worries.

Kind Regards
Dr Bhanu Partap
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor